# SDR ASAA2017062221156

- Difficulty date: June 22, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 8,688 hours, 2,850 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED HGS/ AUTOLAND. HGS OKAY BUT AUTOLAND THE AIRCRAFT DIVERGED AT 200 FT TO LEFT. AT 50 FT IT WAS OVER THE LEFT RUNWAY EDGE LIGHTS. HAD TO DISCONNECT AUTOPILOT. ACFT GROUNDED.   ACCOMPLISHED ALL TESTS AS REQUIRED IAW AMM 22-00-01-730-807. ALL TESTS PASSED.
